http://dx.doi.org/10.1109/TIP.2010.2052275">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Fast nonconvex nonsmooth minimization methods for image restoration and reconstruction

Language

English

Abstract

Nonconvex nonsmooth regularization has advantages over convex regularization for restoring images with neat edges. However, its practical interest used to be limited by the difficulty of the computational stage which requires a nonconvex nonsmooth minimization. In this paper, we deal with nonconvex nonsmooth minimization methods for image restoration and reconstruction. Our theoretical results show that the solution of the nonconvex nonsmooth minimization problem is composed of constant regions surrounded by closed contours and neat edges. The main goal of this paper is to develop fast minimization algorithms to solve the nonconvex nonsmooth minimization problem. Our experimental results show that the effectiveness and efficiency of the proposed algorithms. © 2010 IEEE.

Keywords

Continuation methods, fast Fourier transform, image reconstruction, image restoration, nonconvex nonsmooth global minimization, nonconvex nonsmooth regularization, total variation

Publication Date

2010

Source Publication Title

IEEE Transactions on Image Processing

Volume

19

Issue

12

Start Page

3073

End Page

3088

Publisher

Institute of Electrical and Electronics Engineers

ISSN (print)

10577149

ISSN (electronic)

19410042

This document is currently not available here.

Share

COinS